# SDR FDEA201203191014

- Difficulty date: March 19, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD FORWARD HINGE BRACKET LOWER INBD STUD HOLE FOUND CORRODED.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-08, REV 72.  EXISTING DIAMETER 0.708", FINAL DIAMETER 0.721", MAXIMUM ALLOWABLE DIAMETER 0.709".  REPAIR CARRIED OUT IAW EA 1-5750-157157, PART 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 114.
